# SDR SWI2025F01435

- Difficulty date: September 26, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N207SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000643
- Aircraft time: 21,374 hours, 12,914 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION LOCATED AT FS 88 STGR 28R (IN FRONT OF WASTE DRAIN IN AFT CARGO COMPARTMENT. REMOVED AND REPLACED SHEAR TIE AT FR 88 STGR 28R-27R REF SRM 51-40-08. THIS REPAIR DOESN'T EFFECT THE WEIGHT AND BALANCE. NO FURTHER ACTION REQUIRED.
